MathSciNet Relay Station
MathSciNet bibliographic data
MR770192 (86h:60020) 60D05 (60F05)
Hall, Peter Random, nonuniform distribution of line segments on a circle. Stochastic Process. Appl. 18 (1984), no. 2, 239–261.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement